MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number FR995-27
Medical Device Problem Codes Calcified (1077); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that an unknown duration post implant of this aortic bioprosthetic valve, it was reported that the patient was hospitalized for severe aortic insufficiency and moderate aortic stenosis.Subsequently, a transcatheter valve was implanted valve-in-valve.It was also reported that the valve was calcified, including the sinotubular junction and leaflets.No additional adverse patient effects were reported.

Brand Name
FREESTYLE AORTIC ROOT BIOPROSTHESIS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24293610
Report Number2025587-2026-00148
Device Sequence Number16033379
Product Code LWR
UDI-Device Identifier00643169008137
UDI-Public(01)00643169008137(17)170712
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2017
Device Model NumberFR995-27
Device Catalogue NumberFR995-27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/09/2026
Date Device Manufactured08/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age75 YR
Patient SexFemale
Patient Weight77 KG